Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 1


On the Application of Multicomplex Algebras in Numerical Integration

PP: 1-9
S. Shirinkam, A. Alaeddini, H. R. Millwater,
In this paper, we propose a methodology to numerically integrate functions using multicomplex algebras and their corresponding matrix representations. The methodology employs multicomplex Taylor series expansion (MCTSE) to adaptively approximate and integrate a function using sufficiently small number of points. We investigate this methodology by presenting three different algorithms for various approximation strategies.We also use numerical studies to demonstrate the performance of the proposed methodology.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved